Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

<br>Constant coughing due to post nasal drip allergy, causing body ache, chills and fatigue. Cause for these symptoms?<br>

I have had near constant coughing due to post-nasal drip from allergies for over a week. None of the allergy meds seem to help. Yesterday I had a severe headache from all the coughing but was otherwise fine nil about 5 pm when I suddenly got body aches, chills, fatigue , and my skin was hurting to the touch. I did not have a fever (according to thermometer ) but I did feel feverish. I went to bed early and had a very restless night with the chills and body aches/skin hurting. I woke up feeling much better this morning. All symptoms gone except for the coughing but I was physically tired. Then around lunchtime, I started feeling nauseous and vomited once then the body aches, fever, chills returned. I can t seem to get comfortable. Please help.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, you are most likely suffering from acute upper respiratory tract viral infection with involvement of gastrointestinal tract causing nausea and vomiting.
You should consult with internal medicine specialist and should go for thorough check up.
You should go for complete blood count, erythrocyte sedimentation rate, chest x ray, renal function test and serum electrolytes.
You should take complete antibiotic therapy, antispasmodics, probiotics, decongestants and cough suppressants.
You should also take antiemetics such as metoclopramide and domperidone.
You should maintain your hydration by taking potassium rich solution.
You should avoid cold drinks, oily and sour food, milk and all milk related products.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor